ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

May 2008 , Volume 9 , Issue 3&4

Special Issue on Nonautonomous Dynamics

Select all articles

Export/Reference:

Preface
Roberta Fabbri, Russell Johnson, Carmen Núñez and Rafael Obaya
2008, 9(3&4, May): i-ii doi: 10.3934/dcdsb.2008.9.3i +[Abstract](697) +[PDF](41.1KB)
Heteroclinic connections in singularly perturbed systems
Flaviano Battelli and Ken Palmer
2008, 9(3&4, May): 431-461 doi: 10.3934/dcdsb.2008.9.431 +[Abstract](971) +[PDF](305.2KB)
Nonautonomous finite-time dynamics
Arno Berger, Doan Thai Son and Stefan Siegmund
2008, 9(3&4, May): 463-492 doi: 10.3934/dcdsb.2008.9.463 +[Abstract](1191) +[PDF](768.3KB)
Minimal subsets of projective flows
Kristian Bjerklöv and Russell Johnson
2008, 9(3&4, May): 493-516 doi: 10.3934/dcdsb.2008.9.493 +[Abstract](1059) +[PDF](333.5KB)
Location of fixed points and periodic solutions in the plane
Juan Campos and Rafael Ortega
2008, 9(3&4, May): 517-523 doi: 10.3934/dcdsb.2008.9.517 +[Abstract](881) +[PDF](124.8KB)
Pullback attractors for stochastic heat equations in materials with memory
Tomás Caraballo, José Real and I. D. Chueshov
2008, 9(3&4, May): 525-539 doi: 10.3934/dcdsb.2008.9.525 +[Abstract](959) +[PDF](230.5KB)
On the spectrum of the one-dimensional Schrödinger operator
Nguyen Dinh Cong and Roberta Fabbri
2008, 9(3&4, May): 541-554 doi: 10.3934/dcdsb.2008.9.541 +[Abstract](1145) +[PDF](207.1KB)
Error in approximation of Lyapunov exponents on inertial manifolds: The Kuramoto-Sivashinsky equation
L. Dieci, M. S Jolly, Ricardo Rosa and E. S. Van Vleck
2008, 9(3&4, May): 555-580 doi: 10.3934/dcdsb.2008.9.555 +[Abstract](827) +[PDF](794.1KB)
Equi-Attraction and the continuous dependence of attractors on time delays
P.E. Kloeden and Pedro Marín-Rubio
2008, 9(3&4, May): 581-593 doi: 10.3934/dcdsb.2008.9.581 +[Abstract](995) +[PDF](196.9KB)
Center manifolds and dynamics near equilibria of quasilinear parabolic systems with fully nonlinear boundary conditions
Yuri Latushkin, Jan Prüss and Ronald Schnaubelt
2008, 9(3&4, May): 595-633 doi: 10.3934/dcdsb.2008.9.595 +[Abstract](960) +[PDF](529.5KB)
A Siegel theorem for dynamical systems under random perturbations
Weigu Li and Kening Lu
2008, 9(3&4, May): 635-642 doi: 10.3934/dcdsb.2008.9.635 +[Abstract](1075) +[PDF](137.0KB)
Pullback attractors and statistical solutions for 2-D Navier-Stokes equations
Grzegorz Łukaszewicz
2008, 9(3&4, May): 643-659 doi: 10.3934/dcdsb.2008.9.643 +[Abstract](936) +[PDF](231.8KB)
Time averaging for nonautonomous/random linear parabolic equations
Janusz Mierczyński and Wenxian Shen
2008, 9(3&4, May): 661-699 doi: 10.3934/dcdsb.2008.9.661 +[Abstract](757) +[PDF](415.3KB)
A non-autonomous bifurcation theory for deterministic scalar differential equations
Carmen Núñez and Rafael Obaya
2008, 9(3&4, May): 701-730 doi: 10.3934/dcdsb.2008.9.701 +[Abstract](893) +[PDF](351.9KB)
A topological time-delay embedding theorem for infinite-dimensional cocycle dynamical systems
J. C. Robinson
2008, 9(3&4, May): 731-741 doi: 10.3934/dcdsb.2008.9.731 +[Abstract](1074) +[PDF](181.1KB)
Non-autonomous wave dynamics with memory --- asymptotic regularity and uniform attractor
Chunyou Sun, Daomin Cao and Jinqiao Duan
2008, 9(3&4, May): 743-761 doi: 10.3934/dcdsb.2008.9.743 +[Abstract](1071) +[PDF](295.6KB)
Kernel sections for processes and nonautonomous lattice systems
Xiao-Qiang Zhao and Shengfan Zhou
2008, 9(3&4, May): 763-785 doi: 10.3934/dcdsb.2008.9.763 +[Abstract](919) +[PDF](297.6KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]